# SDR SIMA9700731

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: S535784000151
- Condition: Broken
- Location: Rt Mlg Actuator
- Part time: 19,475 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4070 - AFTER TAKEOFF FROM IND, CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT.  ALL INDICATIONS SHOWED DOWN AND LOCKED, AND CONDITIONS WERE SAFE TO CONTINUE FLT TO ORD.  NO EMERGENCY WAS DECLARED AFTER LANDING, MAINTENANCE INVESTIGATION SHOWED THE RIGHT MLG ACTUATOR FITTING HAD BROKEN AT THE ACTUATOR LUGS.  THE BASE OF THE FITTING WAS STILL ATTACHED TO THE AIRCRAFT.  COMPONENT REPLACEMENT IS IN PROGRESS AND AIRCRAFT REMAINS OUT OF SERVICE.  (M)
